EconPapers    
Economics at your fingertips  
 

Stationarity and functional central limit theorem for ARCH(∞) models

Oesook Lee

Economics Letters, 2018, vol. 162, issue C, 107-111

Abstract: In this paper, we study the stationarity and functional central limit theorem for (random coefficient) ARCH(∞) models including HYAPGARCH and mixture memory GARCH models. Those models are able to cover long memory property with fewer parameters and have finite variances. The functional central limit theorems for ut and the squared processes ut2 and σt2 are proved. Sufficient conditions for L2-NED property to hold are established and the FCLT for mixture memory GARCH model as an example of a random coefficient ARCH(∞) process is derived via L2-NED condition.

Keywords: Functional central limit theorem; L2-NED property; Mixture memory GARCH process; Random coefficient ARCH(∞) process (search for similar items in EconPapers)
JEL-codes: C20 C22 C65 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176517304706
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:162:y:2018:i:c:p:107-111

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2018-02-24
Handle: RePEc:eee:ecolet:v:162:y:2018:i:c:p:107-111